Please use this identifier to cite or link to this item:
Title: Una caracterización de las bornologías polares
Author: Canela Campos, Miguel Ángel
Keywords: Espais vectorials topològics
Linear topological spaces
Issue Date: 1980
Publisher: Universitat Autònoma de Barcelona
Abstract: Let E be a regular b.c.s. ( a Hausdoff l.c.s. ), and let F be a normed space. We consider the spaces El all bounded ( continuous ) linear mappings of E into F, provided with its natural topology ( its equi continuous bornology ) . By defíning E^n= (E^n-1 )^1 for every n 1, we obtaín a sequence (E^n)n composed by, alternatively, b.c.s. and l.c.s.. We study the inclusion of E into E^2, giving a necessary and sufficient condition for a regular b.c.s. to be polar.
Note: Reproducció del document publicat a:
It is part of: Publicacions Matemàtiques, 1980, vol. 21, p. 167-169
Related resource:
ISSN: 0214-1493
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
008684.pdf62.73 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.